# SDR 99ZZZX3537

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700SJ
- Make and model: Lear 35A
- Aircraft serial: 082
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MKC - AFTER TAKEOFF, GOT SMOKE IN CABIN.  RETURNED TO MKC.  MAINTENANCE COULD NOT FIND ANY PROBLEMS, TEST FLEW AIRCRAFT HAD NO PROBLEMS.  SUSPECT AUXILIARY CABIN HEATER MIGHT HAVE BEEN ON.
